Generalisation of Rellich's Theorem on Perturbation of (Essentially) Selfadjoin Operators.
Mathematische Zeitschrift, Tome 119 (1971), pp. 276-280 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{MZ_1971__119_171498,
     author = {Rainer W\"ust},
     title = {Generalisation of {Rellich's} {Theorem} on {Perturbation} of {(Essentially)} {Selfadjoin} {Operators.}},
     journal = {Mathematische Zeitschrift},
     pages = {276--280},
     year = {1971},
     volume = {119},
     zbl = {0228.47010},
     url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171498/}
}
TY  - JOUR
AU  - Rainer Wüst
TI  - Generalisation of Rellich's Theorem on Perturbation of (Essentially) Selfadjoin Operators.
JO  - Mathematische Zeitschrift
PY  - 1971
SP  - 276
EP  - 280
VL  - 119
UR  - http://geodesic.mathdoc.fr/item/MZ_1971__119_171498/
ID  - MZ_1971__119_171498
ER  - 
%0 Journal Article
%A Rainer Wüst
%T Generalisation of Rellich's Theorem on Perturbation of (Essentially) Selfadjoin Operators.
%J Mathematische Zeitschrift
%D 1971
%P 276-280
%V 119
%U http://geodesic.mathdoc.fr/item/MZ_1971__119_171498/
%F MZ_1971__119_171498
Rainer Wüst. Generalisation of Rellich's Theorem on Perturbation of (Essentially) Selfadjoin Operators.. Mathematische Zeitschrift, Tome 119 (1971), pp. 276-280. http://geodesic.mathdoc.fr/item/MZ_1971__119_171498/